American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q53) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Alexandru D. Ionescu and Carlos E. Kenig. Global well-posedness of the Benjamin--Ono equation in low-regularity spaces. J. Amer. Math. Soc. 20 (2007) 753-798. MR 2291918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Colliander, M. Keel, G. Staffilani, H. Takaoka and T. Tao. Sharp global well-posedness for KdV and modified KdV on $\mathbb R$ and $\mathbb T$. J. Amer. Math. Soc. 16 (2003) 705-749. MR 1969209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yvan Martel and Frank Merle. Blow up in finite time and dynamics of blow up solutions for the $L^2$--critical generalized KdV equation. J. Amer. Math. Soc. 15 (2002) 617-664. MR 1896235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Frank Merle. Existence of blow-up solutions in the energy space for the critical generalized KdV equation. J. Amer. Math. Soc. 14 (2001) 555-578. MR 1824989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carlos E. Kenig, Gustavo Ponce and Luis Vega. A bilinear estimate with applications to the KdV equation. J. Amer. Math. Soc. 9 (1996) 573-603. MR 1329387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Carlos E. Kenig, Gustavo Ponce and Luis Vega. Well-posedness of the initial value problem for the Korteweg-de Vries equation . J. Amer. Math. Soc. 4 (1991) 323-347. MR 1086966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1